# SDR MASA200700689

- Difficulty date: October 12, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 28,705 hours, 20,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2783 - PHX - EMERGENCY FLOOR LIGHT ROW 2 INOP.  MX RESECURED CONNECTION.
